Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 28, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 14, 2018, 7:51 PM CDT for Polk County, Story County, Iowa. It took effect at Jun 14, 2018, 10:57 PM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2018, 7:51 PM CDT (00:51 UTC)
- In effect from
- Jun 14, 2018, 10:57 PM CDT
- Expired
- Jun 16, 2018, 7:00 AM CDT
- In force
- 32 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Skunk River near Ames US 30 (AESI4).
- Action stage
- 19 ft
- Minor stage
- 21.5 ft
- Moderate stage
- 23.5 ft
- Major stage
- 24.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05471000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
521
WGUS43 KDMX 150051
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
751 PM CDT Thu Jun 14 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...South
Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-160050-
/O.NEW.KDMX.FL.W.0028.180615T0357Z-180616T1200Z/
/AESI4.1.ER.180615T0357Z.180615T0600Z.180615T1200Z.NO/
751 PM CDT Thu Jun 14 2018
...Flood Warning in effect until Friday morning...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The South Skunk River near Ames US 30, or from Squaw Creek...to the
Polk-Jasper County line.
* Until Friday morning.
* At 7:00 PM Thursday the stage was 21.1 feet, or 0.4 feet below
Flood Stage.
* Flood Stage is 21.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to 21.7 feet, or 0.2 feet above Flood Stage, after midnight
tonight. Then begin falling and go below Flood Stage Friday
morning.
* Impact...At 21.0 feet, water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$6 follow-up statements
811
WGUS83 KDMX 150826
FLSDMX
Flood Statement
National Weather Service Des Moines IA
326 AM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...Squaw Creek...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-160826-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180616T1809Z/
/AESI4.1.ER.180615T0322Z.180615T1200Z.180615T1809Z.NO/
326 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until this afternoon...
The Flood Warning continues for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until this afternoon.
* At 3:00 AM Friday the stage was 21.9 feet, or 0.4 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 22.1 feet, or 0.6 feet above Flood Stage, this
morning. Then begin falling and go below Flood Stage this
afternoon.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
IAC169-160826-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T1842Z/
/AMWI4.1.ER.180615T0303Z.180615T1200Z.180615T1842Z.NO/
326 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until this afternoon...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until this afternoon.
* At 3:00 AM Friday the stage was 11.7 feet, or 1.7 feet above Flood
Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 12.3 feet, or 2.3 feet above Flood Stage, this
morning. Then begin falling and go below Flood Stage this
afternoon.
* Impact...At 12.0 feet, Water is in the parking lots of apartments
along Stonehaven Drive. The Veenker Golf Course Shed is
threatened.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$263
WGUS83 KDMX 151503
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1003 AM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-161502-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180617T0736Z/
/AESI4.1.ER.180615T0322Z.180616T0000Z.180616T0736Z.NO/
1003 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until early Saturday morning...
The Flood Warning continues for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until early Saturday morning.
* At 9:00 AM Friday the stage was 22.8 feet, or 1.3 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 23.3 feet, or 1.8 feet above Flood Stage, this
evening. Then begin falling and go below Flood Stage early
Saturday morning.
* Impact...At 23.0 feet, The Shady Grove Trailer Park...located at
1006 South Dayton Avenue...floods. The railroad just northeast of
Cambridge floods as well.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$941
WGUS83 KDMX 151654
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1154 AM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-161653-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180617T0725Z/
/AESI4.1.ER.180615T0322Z.180615T1800Z.180616T0725Z.NO/
1154 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until early Saturday morning...
The Flood Warning continues for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until early Saturday morning.
* At 11:00 AM Friday the stage was 22.8 feet, or 1.3 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 23.0 feet, or 1.5 feet above Flood Stage, this
afternoon. Then begin falling and go below Flood Stage early
Saturday morning.
* Impact...At 23.0 feet, The Shady Grove Trailer Park...located at
1006 South Dayton Avenue...floods. The railroad just northeast of
Cambridge floods as well.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$462
WGUS83 KDMX 151842
FLSDMX
Flood Statement
National Weather Service Des Moines IA
142 PM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-161841-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180617T0717Z/
/AESI4.1.ER.180615T0322Z.180615T1730Z.180616T0717Z.NO/
142 PM CDT Fri Jun 15 2018
...Flood Warning now in effect until early Saturday morning...
The Flood Warning continues for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until early Saturday morning.
* At 1:00 PM Friday the stage was 22.7 feet, or 1.2 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 22.8 feet, or 1.3 feet above Flood Stage, late
this afternoon. Then begin falling and go below Flood Stage early
Saturday morning.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$932
WGUS83 KDMX 160135
FLSDMX
Flood Statement
National Weather Service Des Moines IA
835 PM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...Des Moines River...
Affecting the following counties in Iowa...Polk...Story...Webster
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-170135-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180617T0600Z/
/AESI4.1.ER.180615T0322Z.180615T1730Z.180616T0600Z.NO/
835 PM CDT Fri Jun 15 2018
...Flood Warning now in effect until after midnight tonight...
The Flood Warning continues for
The South Skunk River near Ames US 30, or from Squaw Creek...to the
Polk-Jasper County line.
* Until after midnight tonight.
* At 8:00 PM Friday the stage was 21.8 feet, or 0.3 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage after midnight
tonight.
* Impact...At 21.0 feet, water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
IAC187-170135-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-180617T0600Z/
/FODI4.1.ER.180615T1358Z.180615T1915Z.180616T0600Z.NO/
835 PM CDT Fri Jun 15 2018
...Flood Warning now in effect until after midnight tonight...
The Flood Warning continues for
The Des Moines River at Fort Dodge, or from the municipal power
dam...to Lehigh.
* Until after midnight tonight.
* At 8:00 PM Friday the stage was 10.7 feet, or 0.2 feet above Flood
Stage.
* Flood Stage is 10.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage after midnight
tonight.
* Impact...At 10.0 feet, roads to residences in Fort Dodge along the
river flood. Access to some subdivisions will be limited.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$849
WGUS83 KDMX 160331
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1031 PM CDT Fri Jun 15 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...South Skunk River...Des Moines River...
Affecting the following counties in Iowa...Polk...Story...Webster
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-160401-
/O.CAN.KDMX.FL.W.0028.000000T0000Z-180617T0600Z/
/AESI4.1.ER.180615T0322Z.180615T1730Z.180616T0236Z.NO/
1031 PM CDT Fri Jun 15 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* At 10:00 PM Friday the stage was 21.3 feet, or 0.2 feet below Flood
Stage.
* Forecast...fall to 14.7 feet Sunday morning.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
IAC187-160401-
/O.CAN.KDMX.FL.W.0029.000000T0000Z-180617T0600Z/
/FODI4.1.ER.180615T1358Z.180615T1915Z.180616T0242Z.NO/
1031 PM CDT Fri Jun 15 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Des Moines River at Fort Dodge, or From the municipal power
dam...to Lehigh.
* At 10:00 PM Friday the stage was 10.4 feet, or 0.1 feet below Flood
Stage.
* Forecast...fall to 8.8 feet Sunday morning.
* Impact...At 10.0 feet, Roads to residences in Fort Dodge along the
river flood. Access to some subdivisions will be limited.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:45 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 14, 6:45 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 645 PM CDT Thu Jun 14 2018 .DISCUSSION.../Tonight through Thursday/ Issued at 406 PM CDT Thu Jun 14 2018 Oppressive Heat Through This Weekend... Confidence is extremely high in widespread oppressive heat conditions Friday afternoon throughout this upcoming weekend. Any impacts from the heavy rain this morning will be mitigated as the hot and sunny conditions will support the rapid recession of water levels. High temperatures for today were largely kept in check via resultant outflow from the morning convection. To delineate how far west the cooled-air influence was, Omaha, NE had a high near 85.. whereas Lincoln, NE pushed 97 degrees for their high. 18z Thu upper air analysis showed a strong thermal ridge through the Dakotas, with 850mb temps near +25C. Meanwhile, a broad anticyclone has been working to establish itself over the deep south as a long wave trough begins to dig down into the Pacific NW. Putting it all together, Iowa be solidly squared in SW flow with the thermal ridge crashing down over the state through the weekend. Models have been in excellent agreement with keeping the thermal ridge and subsequent +25C temps over Iowa through Sunday and into Monday. Source region moisture can be traced back to the deep south. At this point in time, models in close enough agreement to go with a consensus blend for dewpoint temperatures. Given forecast dewpoint temperatures in the low 70s during each afternoon, expect heat index values to top out around 101-105 degrees. Overnight min temps will only be in the low to mid 70s. Several consecutive days with this lack of overnight recovery will add to stress. Confidence is also high in wind gusts in the 20 to 25 mph range each afternoon. The high winds will increase the risk of dehydration. NEVER LEAVE INFANTS, CHILDREN, OR PETS IN A PARKED CAR, EVEN FOR A MINUTE. Sunday Evening and Beyond... To bring an end to the heat, a deep, cut-off low will drop southward towards the western edge of the Rockies. Ahead of this low, an impulse will eject and push northeastward towards the upper Midwest. A boundary oriented SW-NE will become well- established and will make it into NW Iowa by 00z Mon. This boundary will serve as a focusing mechanism for Sunday Evening/Monday morning in our northern/NW CWA. Instability should be sufficient enough for a few strong thunderstorms. This boundary will then propagate southeastward through Iowa on Monday...making for a tricky temperature forecast. Ahead of the boundary, high temperatures will again be in the low to mid 90s. Behind the boundary, temperatures will be in the mid 70s. Confidence in where the boundary will be during peak heating is not the greatest and can be adjusted throughout the next couple of days. A 1020mb sfc high then looks to propagate through the Midwest from Tuesday through Thursday. 850mb temps with this high look to be around +15C, so temperatures will be notably cooler. Sfc dewpoints should also make it down to the low to mid 60s. By next weekend. this high may be east of our region and SW flow would likely return...bringing highs back into the 90s for next weekend. && .AVIATION.../For the 00Z TAFS through 00Z Friday evening/ Issued at 645 PM CDT Thu Jun 14 2018 Confidence is medium to high in VFR conditions and mostly clear skies into Friday. There is a low potential for convection near KMCW very late in the period, but certainly not great enough to acknowledge at this point. Winds will become brisk from the south Fri with LLWS preceding that mixing north and west overnight. && .DMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM Friday to 7 PM CDT Sunday for IAZ004-005- 015>017-023>028-033>039-044>050-057>062-070>075-083>086-095>097. && DISCUSSION...Kotenberg AVIATION...Small
Hazardous weather outlook, Jun 14, 4:26 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 426 PM CDT Thu Jun 14 2018 IAZ033-034-036>038-044>047-049-050-057>062-070>075-083>086- 095>097-152130- Sac-Calhoun-Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone- Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass- Adair-Madison-Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello- Wayne-Appanoose-Davis- 426 PM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heat Advisory is in effect for the area Friday afternoon through Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Scattered thunderstorms are possible Monday through Tuesday night. A few storms could be strong. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time. IAZ035-039-048-152130- Webster-Black Hawk-Story- 426 PM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A River Flood Warning is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A River Flood Warning is in effect for the area, and a Heat Advisory is in effect for the area through Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Scattered thunderstorms are possible Monday through Tuesday night. A few storms could be strong. .SPOTTER INFORMATION STATEMENT... IAZ004-005-015>017-023>028-152130- Emmet-Kossuth-Palo Alto-Hancock-Cerro Gordo-Pocahontas-Humboldt- Wright-Franklin-Butler-Bremer- 426 PM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heat Advisory is in effect for the area Friday afternoon through Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Scattered thunderstorms are possible Sunday evening into Monday morning. A few storms could be strong to possibly severe. Additionally, thunderstorms are expected Monday through Tuesday night. A few storms could be strong. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed at this time. IAZ081-082-092>094-152130- Adams-Union-Taylor-Ringgold-Decatur- 426 PM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight No Hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Very hot conditions are expected Friday afternoon through Sunday afternoon. Heat index values each day will near 100 degrees. Scattered thunderstorms are possible Monday through Tuesday night. A few storms could be strong. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely at this time. IAZ006-007-152130- Winnebago-Worth- 426 PM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight No Hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Very hot conditions are expected Friday afternoon through Sunday afternoon. Heat index values each day will near 100 degrees. Scattered thunderstorms are possible Sunday evening into Monday morning. A few storms could be strong to possibly severe. Additionally, thunderstorms are expected Monday through Tuesday night. A few storms could be strong. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed at this time. Kotenberg
In the hours before
Local storm report, Jun 14, 2:05 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
205 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN OSKALOOSA 41.29N 92.64W
06/14/2018 M2.50 INCH MAHASKA IA PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 2:17 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN SHELDAHL 41.86N 93.70W
06/14/2018 E2.50 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 3:16 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 2 NW OTTUMWA 41.04N 92.44W
06/14/2018 WAPELLO IA PUBLIC
LARGE TREE DOWN OVER POWER LINES - REPORTED
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 3:50 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
350 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HEAVY RAIN 6 SSE MELBOURNE 41.87N 93.05W
06/14/2018 M3.80 INCH MARSHALL IA PUBLIC
DELAYED REPORT - VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 5:08 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND DMG 1 N OTTUMWA 41.03N 92.42W
06/14/2018 WAPELLO IA TRAINED SPOTTER
A FEW LARGE TREES DOWN ON THE NORTH SIDE OF
OTTUMWA.
1131 AM FLASH FLOOD 1 WSW SLATER 41.88N 93.70W
06/14/2018 BOONE IA PUBLIC
WATER UP TO THE BUMPERS ON SEVERAL VEHICLES
IN A PARKING LOT NEAR THE BOONE AND STORY
COUNTY LINE ON R38. REPORT VIA SOCIAL MEDIA.
1130 AM TSTM WND GST OTTUMWA REGIONAL AIRPOR 41.11N 92.45W
06/14/2018 M61 MPH WAPELLO IA ASOS
ASOS STATION OTM, OTTUMWA REGIONAL AIRPORT.
1049 AM FLASH FLOOD AMES 42.02N 93.62W
06/14/2018 STORY IA BROADCAST MEDIA
WATER ROUGHLY 2 TO 3 FEET DEEP ON GRAND
AVENUE AT THE UNDERPASS OF THE RAILROAD JUST
NORTH OF LINCOLN WAY. SEVERAL STALLED CARS.
REPORT VIA SOCIAL MEDIA AND WHOTV.
0945 AM HAIL 1 SE SCRANTON 42.02N 94.54W
06/14/2018 M1.00 INCH GREENE IA PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
KLPLocal storm report, Jun 14, 5:47 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HEAVY RAIN 5 SSW KELLOGG 41.66N 92.94W
06/14/2018 M5.25 INCH JASPER IA TRAINED SPOTTER
&&
BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:14 AM CDT | River Flood Warning | DMX | Webster | 31 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.